Publications 2004

  1. Nguyen Minh Chuong, Yu. V. Egorov and D. A. Tuan and T. T. Kiet, Non-classical pseudo-differential boundary value problems in Sobolev spaces $H_{1,p}, 1dge, NJ, 2004.
  2. Nguyen Minh Chuong, Bui Kien Cuong, Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations. Proceedings of the American Mathematical Society, 132 (2004), 3589 - 3597.
  3. Nguyen Minh Chuong, Tran Dinh Ke, Existence of solutions for a nonlinear degenerate elliptic system. Electron. Journal of Differential Equations, 2004, 93, 15p. (electronic).
  4. Tran Dinh Quoc, Le Dung Muu, Implementable quadratic regularization methods for solving pseudomonotone equilibrium problems. East-West J. Math. 6 (2004), 101–123.
  5. Hans, Luu Hoang Duc, Stefan, Crauel, Siegmund, Towards a Morse theory for random dynamical systems. Stoch. Dyn. 4 (2004), 277–296.
  6. Vu The Khoi, A cut-and-paste method for computing the Seifert volumes, Math. Ann. 326 (2003), 759 - 801.
  7. Nguyen Quang Huy, Nguyen Dong Yen, Remarks on a conjecture of J. Benoist. Nonlinear Anal. Forum 9 (2004), 109 - 117.
  8. V. Jeyakumar, Nguyen Dong Yen, Solution stability of nonsmooth continuous systems with applications to cone-constrained optimization. SIAM J. Optim. 14 (2004), 1106 - 1127.
  9. G. M. Lee, N. N. Tam, Nguyen Dong Yen, Some recent results on quadratic programs and affine variational inequality problems under linear perturbations, In: Fixed point theory and applications, Vol. 5, (Y. J. Cho, J. K. Kim and S. M. Kang, Eds.), Nova Sci. Publ., NY, 2004, 59 - 77.
  10. Nguyen Dong Yen, On a problem of B. Ricceri on variational inequalities, In: Fixed point theory and applications, Vol. 5 (Y. J. Cho, J. K. Kim and S. M. Kang, Eds.), Nova Sci. Publ., NY, 2004, 163 - 173.
  11. Ha Huy Vui, Degree of C0-sufficiency of an analytic germ with respect to a principal ideal, Vietnam J. Math. 32 (2004), 13 - 19.
  12. Tran Duc Van, Hopf-Lax-Oleinik type formulas for Hamilton-Jacobi equations, NXB Đại học Quốc gia Hà Nội, 2004, 280p. (in Vietnamese).
  13. Tran Duc Van, Hopf-Lax-Oleinik-type formulas for viscosity solutions to some Hamilton-Jacobi equationsVietnam J. Math. 32 (2004), 241-275.
  14. Kieu Van Hung, Phan Trung Huy and Do Long Van, On some classes of codes defined by binary relationsActa Math. Vietnam. 29 (2004), 163 - 176.
  15. Kieu Van Hung, Phan Trung Huy and Do Long Van, Codes concerning roots of wordsVietnam J. Math. 32 (2004), 345 - 359.
  16. Dao Quang Tuyen, Central limit theorems for mixing arraysVietnam J. Math. 32 (2004), 277 - 292.
  17. Hoang Tuy, Minimax theorems revisitedActa Math. Vietnam. 29 (2004), 217 - 229.
  18. Tran Manh Tuan, Probability and statistics: theory and computational practice (in Vietnamese) – Xác suất và thống kê. NXB Đại học Quốc gia Hà Nội, 2004, 250 trang.
  19. Nguyen Minh Tri, On the Gevrey regularity of solutions of semilinear Kohn-Laplacian on the Heisenberg group. In: Abstract and applied analysis, 335 - 353, World Sci. Publishing, River Edge, NJ, 2004.
  20. Nguyen Van Thu, Double-indexes Bessel diffusions. In: Abstract and applied analysis, 563 - 567, World Sci. Publishing, River Edge, NJ, 2004.
  21. R. Horst, N. V. Thoai, On an optimality condition in DC optimization. Errata to: ``DC programming: overview'' [J. Optim. Theory Appl. 103 (1999), N0 1, 1 - 43; J. Optim. Theory Appl. 121 (2004), N0 1, 211.
  22. Tran Vu Thieu, Giáo trình tối ưu tuyến tính (in Vietnamese). NXB ĐHQG Hà Nội, 2004, 222 trang
  23. Tran Vu Thieu, Mô hình bài toán sản xuất đồng bộ và ứng dụng. Tạp chí ứng dụng toán học 2 (2004), 61 - 67 (in Vietnamese).
  24. Tran Hung Thao, Introduction to mathematical finance (in Vietnamese) – Nhập môn tài chính toán hoc.  NXB Khoa học và Kĩ thuật, Hanoi, 2004.
  25. Hoang Tuy, Phan Thien Thach, Hiroshi Konno, Optimization of polynomial fractional functions. J. Global Optim. 29 (2004), 19 - 44.
  26. Phan Thien Thach, Dual preference in Leontief production problem and its extension, Vietnam J. Math. 32 (2004), 209 - 218.
  27. Dinh The Luc, Nguyen Xuan Tan, Existence conditions in varation inclusions with constraints. Optimization 53 (2004), 505 - 515.
  28. Nguyen Xuan Tan, On the existence of solutions of quasivariational inclusion problems, J. Optim. Theory Appl. 123 (2004), 619 - 638.
  29. Nguyen Xuan Tan, On the existence of solution to systems of vector quasi-optimization problems, Math. Meth. Oper. Res. 60 (2004), 53 - 71.
  30. Nguyen Quoc Thang, Nguyen Duy Tan, On the surjectivity of localization maps for Galois cohomology of unipotent algebraic groups over fields. Comm.Algebra 32 (2004), 3169 - 3177.
  31. Ngo Dac Tan, Combinatorics and graph theory (in Vietnamese) – Lý thuyết tổ hợp và đồ thị. NXB ĐHQG Hanoi, 2004, 344 trang.
  32. Ngo Dac Tan, Le Xuan Hung, Hamilton cycles in split graphs with large minimum degree, Discussiones Math. Graph Theory 24 (2004), 23 - 40.
  33. Ian Aberbach, Laura Ghezzi, Ha Huy Tai, The depth of the associated graded ring of ideals with any reduction number, J. Algebra 276 (2004), 168 - 179.
  34. Ha Huy Tai, Projective embeddings of projective schemes blown up at subschemes. Math. Z. 246 (2004), 111 - 124.
  35. Nguyen Dinh Huy, Nguyen Khoa Son, Existence of solution for multi-valued integral equationsVietnam J. Math. 32 (2004), 323 - 329.
  36. Nguyen Khoa Son, P. H. A. Ngoc, Stability radii of linear systems under multi-perturbations, Numer. Funct. Anal. Optim. 25 (2004), 221 - 238.
  37. Le Anh Tuan, Pham Huu Sach, Existence of solutions of generalized quasivariational inequalities with set-valued mapsActa Math. Vietnam. 29 (2004), 309 - 316.
  38. Pham Huu Sach, Gue Myung Lee, Do Sang Kim, Efficiency and generalised convexity in vector optimisation problems. ANZIAM J. 45 (2004), N0 4, 523 - 546.
  39. D. S. Kim, G. M. Lee, Pham Huu Sach, Hartley proper efficiency in multifunction optimization, J. Optim. Theory Appl. 120 (2004), 129 - 145.
  40. Ho Dang Phuc, The problem of B. V. Gnedenko for partial summation schemes on Banach space. Studia Univ. Babeş-Bolyai Math. 49 (2004), 99 - 111.
  41. Hoang Xuan Phu, On a necessary optimality condition with invexity Acta Math. Vietnam. 29 (2004), 141 - 148.
  42. Hoang Xuan Phu, On some badly-solved problems with invexityActa Math. Vietnam. 29 (2004), 89 - 106.
  43. Hoang Xuan Phu, Is invexity weaker than convexity? Vietnam J. Math. 32 (2004),  87 - 94.
  44. Hoang Xuan Phu, Approximate fixed-point theorems for discontinuous mappings, Numer. Funct. Anal. Optim. 25 (2004), 119 - 136.
  45. Vu Ngoc Phat, Robust stability and stabilizability of uncertain linear hybrid systems with state delays, IEEE Trans. on CAS II 52 (2004), 894 - 898.
  46. Vu Ngoc Phat, D. Q. Vinh, Controllability and H-infinity control of linear continuous time-varying uncertain systems. Diff. Equations and Appl. 4 (2004), 313 - 327.
  47. Vu Ngoc Phat, Jianming Jiang, Andrey V. Savkin, Ian R. Petersen, Robust stabilization of linear uncertain discrete-time systems via a limited capacity communication channel, Systems Control Letters. 53 (2004), 347 - 360.
  48. Vu Ngoc Phat, Nonlinear $H_\inf}$ control in Hilbert spaces via Riccati operator equation, Nonlinear Funct. Anal. Appl. 9 (2004), 79 - 92.
  49. Nguyen Van Ngoc, Dual integral equations involving Fourier transforms, Methods of complex and Clifford analysis, 153 - 160, SAS Int. Publ., Delhi, 2004.
  50. Ha Tien Ngoan, Nguyen Thi Nga, On the Cauchy problem for multidimentional Monge-Ampere equation, Acta Math. Vietnam. 29 (2004), 281 - 298.
  51. Pham Ngoc Anh, Le Dung Muu, Coupling the Banach contraction mapping principle and the proximal point algorithm for solving monotone variational inequalities,Acta Math. Vietnam. 29 (2004), 119 - 133.
  52. Do Van Luu, Nguyen Manh Hung, Invexity of constraint maps in mathematical programs. Nonlinear Functional Analysis and Applications, 9 (2004), 289 - 304.
  53. Dinh Quang Luu, Tran Quang Vinh, Probability structures of stochastic bases and applications. In: Proceeding Winter School on Probab. & Stat., Vinh Univ., 2004, 215 - 224 (in Vietnamese).
  54. Dinh Quang Luu, Tran Van Hoai, On games fairer with stopping time and m-dependence. In: Proceeding Winter School on Probab. & Stat., Vinh Univ., 2004, 50 - 58 (in Vietnamese).
  55. Dinh Quang Luu, Tran Van Long, On a characterization of pramarts and its application. In: Proceeding Winter School on Probab. & Stat., Vinh Univ., 2004, 174 - 180 (in Vietnamese).
  56. Dinh Quang Luu, Tran Van Long, Structures of stochastic bases and applications. In: Proceeding Winter School on Probab. & Stat., Vinh Univ., 2004, 21 - 34 (in Vietnamese).
  57. Tran Gia Lich, Determination of the plant location and optimal control of the pollution emission into the river or open channel. In: Proceeding of the National conference on aero-hydro Mechanics, Danang 2003, Hanoi 2004, 248 - 258 (in Vietnamese).
  58. H. Jurgensen, S. Konstantinidis, Nguyen Huong Lam, Asymptotically optimal low-cost solid codes. J. Autom. Lang. Comb. 9 (2004), 81 - 102.
  59. Nguyen Huong Lam, Finite completion of comma-free codes. II, Theor. Inform. Appl. 38 (2004), 117 - 136.
  60. Nguyen Huong Lam, Finite completion of comma-free codes. I. Theor. Inform. Appl. 38 (2004), 91 - 115.
  61. Ha Huy Khoai, C. C. Yang, On the fuctional equation P(f) = Q(g), In: Value distribution theory. Kluwer Acad. Publ. Dordrecht 2004, 201 - 207.
  62. Ha Huy Khoai, L. T. H. Thu, p-adic interpolation and applications. In: Finite or infinite dimensional complex analysis and applications, 143 - 151. Adv. Complex Anal. Appl. 2, Kluwer Acad. Publ., Dordrecht, 2004.
  63. Hai Quang Dinh, Dinh Van Huynh, A decomposition theorem for p*-semisimple rings, J. Pure Appl. Algebra 186 (2004), 139 - 149.
  64. Le Tuan Hoa, Eero Hyry, Castelnuovo–Mumford regularity of initial ideals, J. Symb. Computation, 38 (2004), 1327 - 1341.
  65. Henrik Bresinsky, Le Tuan Hoa, The k-Buchsbaum property for some polynomial ideals, J. Math. Kyoto Univ. 43 (2004), 699 - 717.
  66. Dinh Nho Hao, H. Sahli, Stable analytic continuation by mollification and the fast Fourier transform. In: Methods of complex and Clifford analysis, 143 - 152, SAS Int. Publ., Delhi, 2004.
  67. Dinh Nho Hao, H. Sahli, On a class of severely ill-posed problems, Vietnam J. Math. 32 (2004), Special Issue, 143 - 152.
  68. Dinh Nho Hao, L. Van Kempen, G. Hislop, T. Tang and H. Sahli, A comparison of GPR reconstruction techniques. In: The tenth International Conference on Ground Penetrating Radar (GPR 2004), 345 - 348, Delft, The Netherlands, 2004.
  69. Dinh Nho Hao, H.-J. Reinhardt, A generalization of Beck's method for inverse heat conduction problems. In: Abstract and applied analysis, 287 - 303, World Sci. Publishing, River Edge, NJ, 2004.
  70. Dinh Nho Hao, A variational method for a domain identification problem for a parabolic equation. In: Abstract and applied analysis, 125 - 138, World Sci. Publishing, River Edge, NJ, 2004.
  71. Nguyen Thi Phuong Dung, Phung Ho Hai, Irreducible representations of quantum linear groups of type A1|0, J. Algebra 282 (2004), 809 - 830.
  72. Y. Lenbury, Nonlinear delay differential equations involving population growth, Math. Comput. Modelling 40 (2004), N0 5-6, 583 - 590.
  73. , D. C. Huong, Nilpotent matrices and dynamical systems, Adv. Stud. Contemp. Math. (Kyungshang) 8 (2004), 65 - 72.
  74. Nguyen Viet Dung, On the finite type of families of indecomposable modules. J. Algebra Appl. 3 (2004), 111 - 119.
  75. Nguyen Viet Dung, José Luis Garcı́a, Copure semisimple categories and almost split maps, J. Pure Appl. Algebra 188 (2004), 73 - 94.
  76. Do Ngoc Diep, Quantum computers and related mathematicalstructures. Tap chi Ung dung Toan hoc 2 (2004), 77 - 92 (in Vietnamese).
  77. Do Ngoc Diep, Riemann-Roch theorem and index theorem in non-commutative geometry, In: Abstract and applied analysis, 29-50, World Sci. Publishing, River Edge, NJ, 2004.
  78. Do Ngoc Diep, The noncommutative Chern-Connes character of the locally compact quantum normalizer of SU (1,1) in SL(2, C), Internat. J. Math. 15 (2004), N0 4, 361 - 367.
  79. Pham Huy Dien, Ha Huy Khoai, Mã hoá thông tin. NXB Đại học quốc gia, Hà Nội, 2004, 300 trang (in Vietnamese).
  80. Nguyen Tu Cuong, N. T. H. Loan, A characterization for pseudo Buchsbaum modules. Japan. J. Math. (N.S.), 30 (2004), 165 - 181.
  81. Nguyen Tu Cuong, M. Morales and L. T. Nhan, The finiteness of certain sets of attached prime ideals and the length of generalized fractions, J. Pure Appl. Algebra 189 (2004), 109 - 121.
  82. Bui Cong Cuong, Fuzzy aggregation and aplication. In: Proceedings of the Sixth International Conference on Fuzzy Systems, AFSS’2004,VAST, 2004, 40 - 47.
  83. Bui Cong Cuong, T. V. Trung, An application of fuzzy theory to a network analysis problem in geographic information systems. In: Proceedings of the Sixth International Conference on Fuzzy Systems, AFSS’2004,VAST, 2004, 192 - 197.
  84. Bui Cong Cuong, N. H. Phuong and L. Q. Phuc, An improved neuro-fuzzy models for the classification of data. In: Proceedings of the Sixth International Conference on Fuzzy Systems, AFSS’2004,VAST, 2004,187 - 191.
  85. Bui Cong Cuong, L. T. H. Nhung, Fuzzy collective solution in multicriteria analysis. In: Proceedings of the Sixth International Conference on Fuzzy Systems, AFSS’2004,VAST, 2004, 183 - 186.
  86. Bui Cong Cuong, L. C. Ngoc, Some remarks on fuzzy operators with thresholds. In: Proceedings of the Sixth International Conference on Fuzzy Systems, AFSS’2004,VAST, 2004, 177 - 182.
  87. Bui Cong Cuong, P. A. Quan and L. Q. Phuc, A learning algorithm in decision based neural networks. In: Proceedings of the Sixth International Conference on Fuzzy Systems, AFSS’2004, VAST, 2004, 168 - 171.
  88. Bui Cong Cuong, Lê Bá Long, Non-additive measures , Choquet intergral and applications, Journal of Computer Science and Cybernetics, 20 (2004), N01, 42 - 48 (in Vietnamese).
  89. Nguyen Dinh Cong, Almost all nonautonomous linear stochastic differential equations are regular, Stoch. Dyn. 4 (2004), N03, 351 - 371.
  90. Nguyen Dinh Cong, Hoang Nam, Lyapunov regularity of linear differential algebraic equations of index 1, Acta Math. Vietnam. 29 (2004), 1 - 21.
  91. Nguyen Van Chau, Note on the Jacobian condition and the non-proper value set, Ann. Polon. Math. 48 (2004), 203 - 210.
  92. Pham Ky Anh, Ha Thi Ngoc Yen, and Tran Quoc Binh, On quasi-linear implicit difference equations, Vietnam J. Math. 32 (2004), 75 - 85.
  93. Pham Ky Anh, Tran Quoc Binh, Stability and convergence of implicit iteration processes, Vietnam J. Math. 32 (2004), 467 - 473.
  94. Tran Quoc Binh, Some fixed point theorems for mappings of two variables, Acta Math. Vietnam. 29 (2004),  299 - 308.
  95. Ha Huy Bang, Mai Thi Thu, A Gagliardo-Nirenberg inequality for Orlicz spaces, East J. Approx. 10 (2004), N03, 371 - 377.
  96. Ha Huy Bang, Mai Thi Thu, A property of entire functions of exponential type for Lorentz spaces, Vietnam. J. Math. 32 (2004), 219 - 225.
  97. Ha Huy Bang, Mai Thi Thu, A Landau-Kolmogorov inequality for Lorentz spaces, Tokyo J. Math. 27 (2004), N01, 13 - 19.
  98. Pham Tra An, The representative theorems of languages in computer-Science. In: Proceeding of the First National Symposium "Fundamental and applied Information Technology research", NXB Khoa học và Kĩ thuật, Hanoi, 2004, 23 - 31 (in Vietnamese).
  99. Phan Thanh An, Nguyen Ngoc Hai, δ-Convexity in Normed Linear Spaces, Numer. Funct. Anal. Optim. 25 (2004), 407 - 422.